# SDR FDEA200905061556

- Difficulty date: May 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 43,895 hours, 28,415 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FL240, GLARESHIELD FIRE LIGHT CAME ON FOR LESS THAN 1 SEC.  NO OTHER FIRE INDICATIONS.  AT 1135 AND 1140Z FIRE LIGHT AGAIN BLINKED ON AND OFF WITH FIRE BELL FOR LESS THAN 1 SEC AT 1141Z FIRE LIGHT, BELL, AND APU LIGHT ALL CAME ON AND STAYED ON.  PULLED APU FIRE HANDLE AND DISCHARGED BOTTLE.  COMPLETED QRH PROCEDURES AND DECLARED EMERGENCY.  LANDED AT STL AT 1205Z.  FIRE TRUCKS CHECKED.  AIRCRAFT AFTER ROLLOUT AND TURNOFF WITH NO FIRE  INDICATIONS.  TAXIED TO PARKING AND SHUTDOWN.  REMOVED AND REPLACED APU FIRE TEST AUX RELAY (R151) PER WDM 49-41-01 AND SMP 20-81.  RESET APU FIRE HANDLE AND PERFORMED APU FIRE TEST PER JRH CHAP 3-5.  ALL TESTS NORMAL.  ACN RELEASED FOR SERVICE PER MEL/CDL: 26-11-B "MEL 26-11-B: APU FIRE PROTECTION/DETECTION SYSTEM INOP.  DO NOT USE APU."  APU DEACTIVATED.  APU CONTROL RELAY ON P-9 PANEL OPENED AND COLLARED.  APU FIRE BOTTLE READS 0 PSI.
